MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK ROTALINK¿ PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC - CORK ROTALINK¿ PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310150
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by manufacturer: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
Same case as: 2134265-2017-07649.It was reported that the burr became stuck on the rotawire.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified right coronary artery.A 2.15 mm rotalink¿ plus and rotawire were selected for use.During procedure, it was noted that the advancer was unable to be advanced upon delivery.The device was removed outside patient's body and noted that the burr became stuck on the rotawire.The physician was able to separate the burr from the rotawire.There were no patient complications reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the procedure was completed with the same burr catheter and another of the same rotawire.

Brand Name
ROTALINK¿ PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key6767276
Report Number2134265-2017-07600
Device Sequence Number13956515
Product Code MCX
UDI-Device Identifier08714729316473
UDI-Public(01)08714729316473(17)20180630(10)0019533227
Combination Product (Y/N)N
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberH749236310150
Device Catalogue Number23631-015
Device Lot Number0019533227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1